MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383539
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva leaked.The following information was provided by the initial reporter: date of incident: on (b)(6) 2024 concern description: there was blood coming out of the port where the needle is removed from.It is a one-way valve and should seal off when the needle is removed.When the iv was flushed the saline also come out of this port.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: no photos or physical samples that display the reported condition were available for investigation.A device history record review was completed by our quality engineer team for provided material number 383539 and lot number 4156834.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.Based on the available information, an exact cause for this incident could not be identified.

Brand Name
BD NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21931240
Report Number1710034-2025-00706
Device Sequence Number12940246
Product Code FOZ
UDI-Device Identifier00382903835393
UDI-Public(01)00382903835393(11)240604(17)270531(10)4156834
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383539
Device Lot Number4156834
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown